# SDR FDEA200907282801

- Difficulty date: July 28, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME STA 1280 FROM STR 10L TO STR 14L, SEVERAL NICKS AND GOUGE MARKS FOUND AT FWD SIDE OF FRAMES.  DAMAGED FRAME REMOVED AND REPLACED IAW SRM 51-40-02 REV.97  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
